# SDR QXEA200701632

- Difficulty date: October 31, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 22,193 hours, 32,116 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 83220001057
- Part serial: 0696
- Condition: Vibrates
- Location: Nlg
- Part time: 9,790 hours, 14,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2126, VIBRATION WAS FELT FROM NOSEWHEEL AFTER TAKEOFF AND ALSO DURING LANDING (OF LESSER MAGNITUDE).  PILOT RETURNED AIRCRAFT TO FIELD.  MAINTENANCE REMOVED AND REPLACED NLG TIRES NR 1 AND NR 2.  OPERATION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
